Limit points in the Lagrange spectrum of a quadratic field
Bulletin de la Société Mathématique de France, Tome 108 (1980) , pp. 137-141.
@article{BSMF_1980__108__137_0,
     author = {Wilson, Stephen},
     title = {Limit points in the Lagrange spectrum of a quadratic field},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {137--141},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {108},
     year = {1980},
     doi = {10.24033/bsmf.1913},
     zbl = {0445.10024},
     mrnumber = {82m:10056},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1913/}
}
Wilson, S.M.J. Limit points in the Lagrange spectrum of a quadratic field. Bulletin de la Société Mathématique de France, Tome 108 (1980) , pp. 137-141. doi : 10.24033/bsmf.1913. http://archive.numdam.org/articles/10.24033/bsmf.1913/

[1] Cusick (T. W.) and Mendes-France (M.).- On the Lagrange Spectrum of a set, Acta Arithmetica, 34 (to appear). | MR 80i:10038a | Zbl 0409.10020

[2] Woods (A. C.).- The Markoff Spectrum of an Algebraic Number Field, J. Austral. Math. Soc. (series A), 25, 1978, pp. 486-488. | MR 80b:10046 | Zbl 0403.10011